# SDR NACA2023092700003

- Difficulty date: September 27, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,523 hours, 15,041 cycles
- Engine: Ge CF680C2B6
- Engine time: 87,522 hours, 15,041 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER WALKAROUND FOUND ON LH ENGINE A PIECE OF PLASTIC INGESTED AT TAXI IN MIA PER CREW REPORT. PEFORMED LEH ENG GCI IAW B767 AMM 71-05-03, REMOVED SMALL PIECE OF PLASTIC BEHIND FAN BLADES AT 10 OCLOCK. NO DAMAGE OR DISCREPANCIES FAOUND.
